MAUDE Adverse Event Report: BECTON DICKINSON & CO. (SPARKS) BD BACTEC¿ FX TOP; SYSTEM, BLOOD CULTURING

BECTON DICKINSON & CO. (SPARKS) BD BACTEC¿ FX TOP; SYSTEM, BLOOD CULTURING
Catalog Number 441385
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd bactec¿ fx top, the instrument was unstable with a risk of it falling over.There was no report of impact to patient or user.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: this complaint alleges that the bactec fx is unstable when the drawer is opened.A bd field service engineer (fse) went to the customer site and observed that the left foot was slightly loose.The fse removed the front cover and made adjustments to the locking feet.After the fse intervention, the instrument is now stable.The instrument was verified to be operating to specification.This complaint is confirmed, and the root cause is unknown.Samples were not received by quality for investigation and thus, returned material investigation could not occur.If samples are received at a later date, the complaint may be reopened.Dhr review is not required for this complaint as this complaint does not allege an early life failure or failure at installation and the configuration has changed since release for manufacturing due to service repairs/pms.Service history review revealed there were no previous complaints for this issue.Bd quality will continue to monitor for trends associated with the failure mode described in this complaint.Review of risk management files confirms there are no new or modified risks associated with this failure mode.

Brand Name
BD BACTEC¿ FX TOP
Common Device Name
SYSTEM, BLOOD CULTURING
Manufacturer (Section D)
BECTON DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key21691571
Report Number1119779-2025-00214
Device Sequence Number8773675
Product Code MDB
UDI-Device Identifier00382904413859
UDI-Public(01)00382904413859(11)140327
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K915796
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number441385
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by Manufacturer04/17/2025
Initial Report FDA Received Date03/25/2025
Supplement Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown